# SDR UALA2011080504089

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,896 hours, 6,023 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 794640
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOWER SIDE WALL WITH SEATS ROWS 46-55 ABC EMERGENCY LIGHTS IS INOP.  FLOOR IS WET SHORTING OUT THE ELECTRICAL RIBBON CABLE.  EVERY COMMON ON THIS 747 FLEET.  FOUND WATER PUDDLING IN GALLEY UNDER GALLEY MAT SHORTING EEL LIGHTS.  DRIED AREA OF WATER LIGHTS OPS CHECK.  NORMAL AT THIS TIME.
